# SDR SWAA2024102835379

- Difficulty date: September 8, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLOOR STRUCTURE BS 695 LBL 24.75 AT PASSENGER CABIN 2024-571807<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BS 695 LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 111A6000 SHEET 282 REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2 REPLACED SUPPORT ANGLE (BRACKET)AND FASTENERS LOCATED FLOOR STRUCTURE BS 695 LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 111A6000 SHEET 282 REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[04] COMPLETED JOB
